In this paper, we give a complete description of the deformation classes of real structures on minimal ruled surfaces. In particular, we show that these classes are determined by the topology of the real structure, which means, using the terminology of , that real minimal ruled surfaces are quasi-simple. As an intermediate result, we obtain the classification, up to conjugation, of real structures on decomposable ruled surfaces.
Cite this article
Jean-Yves Welschinger, Real structures on minimal ruled surfaces. Comment. Math. Helv. 78 (2003), no. 2, pp. 418–446DOI 10.1007/S000140300018